# SDR AALA20091011TUL01

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED IN FWD CARGO DOOR ABOVE HANDLE.  DENT MEASURES 21.4 INCHES BY .75 INCH AND WAS .045 INCH DEEP.  INSTALLED DOUBLER UNDER SRM 52-05-00 AND SRM 53-04-00 FIG 38.
